Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 11, NWS Albany, NY

June 13, 2013Fulton County, Herkimer County, Montgomery County, New York

NWS Albany, NY issued this flash flood warning at Jun 13, 2013, 2:30 PM EDT for Fulton County, Herkimer County, Montgomery County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2013, 2:30 PM EDT (18:30 UTC)
Expired
Jun 13, 2013, 5:30 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Fulton County, NY, Herkimer County, NY, Montgomery County, NY

The radar

The Albany radar (KENX), 78 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 3:25 PM EDTFLASH FLOODIlion, NYSANDBAGS IN PLACE TO PREVENT ADDITIONAL FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WGUS51 KALY 131830
FFWALY
NYC035-043-057-132130-
/O.NEW.KALY.FF.W.0011.130613T1830Z-130613T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
230 PM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FULTON COUNTY IN EASTERN NEW YORK...
  THIS INCLUDES THE CITIES OF...JOHNSTOWN...GLOVERSVILLE...
  SOUTHERN HERKIMER COUNTY IN EASTERN NEW YORK...
  THIS INCLUDES THE CITIES OF...LITTLE FALLS...ILION...HERKIMER...
  MONTGOMERY COUNTY IN EASTERN NEW YORK...
  THIS INCLUDES THE CITIES OF...FONDA...CANAJOHARIE...AMSTERDAM...

* UNTIL 530 PM EDT

* AT 221 PM EDT...LOCAL EMERGENCY MANAGEMENT REPORTED FLASH   
  FLOODING FROM HEAVY RAIN NEAR ILION IN HERKIMER COUNTY.  HEAVY 
  RAIN CONTINUES TO FALL IN THE MOHAWK VALLEY INTO FULTON AND 
  MONTGOMERY COUNTIES.  ADDITIONAL RAINFALL AMOUNTS UP TO 1 INCH CAN 
  BE EXPECTED IN THE WARNING AREA. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
  PLAIN...FRANKFORT...MOHAWK...TRIBES HILL...ST. JOHNSVILLE...FORT
  JOHNSON...EPHRATAH...HAGAMAN...POLAND...MIDDLEVILLE...NEWPORT...
  COLD BROOK...DOLGEVILLE...BROADALBIN...CAROGA LAKE PUBLIC
  CAMPGROUND...MAYFIELD...NORTHAMPTON BEACH PUBLIC CAMPGROUND...
  STRATFORD...NORTHVILLE...CRANBERRY CREEK AND CAROGA LAKE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.  TURN AROUND DONT DROWN.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.

&&

LAT...LON 4322 7508 4326 7516 4330 7515 4333 7510
      4327 7466 4323 7453 4324 7432 4321 7431
      4322 7424 4324 7422 4324 7413 4290 7411
      4278 7430 4277 7446 4289 7486 4285 7489
      4290 7509 4288 7512 4289 7521 4306 7522

$$

BGM
1 follow-up statement
383 
WGUS71 KALY 131935
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT THU JUN 13 2013

NYC035-043-057-132130-
/O.CON.KALY.FF.W.0011.000000T0000Z-130613T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY NY-FULTON NY-HERKIMER NY-
335 PM EDT THU JUN 13 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHERN HERKIMER...FULTON AND MONTGOMERY COUNTIES...

AT 330 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A FLASH 
FLOODING IN THE ILION.  AS A PRECAUTION...SAND BAGS ARE BEING PLACED 
IN LOW LYING AREAS ALONG THE STEELE CREEK. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTHAMPTON
BEACH PUBLIC CAMPGROUND...CAROGA LAKE PUBLIC CAMPGROUND...
STRATFORD...POLAND...NORTHVILLE...NEWPORT...MIDDLEVILLE...MAYFIELD...
DOLGEVILLE...CRANBERRY CREEK...COLD BROOK AND CAROGA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.

&&

LAT...LON 4322 7508 4326 7516 4330 7515 4333 7510
      4327 7466 4323 7453 4324 7432 4321 7431
      4322 7424 4324 7422 4324 7413 4290 7411
      4278 7430 4277 7446 4289 7486 4285 7489
      4290 7509 4288 7512 4289 7521 4306 7522

$$

BGM/IRL/SND

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 1:34 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 13, 1:34 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
134 PM EDT THU JUN 13 2013

.SYNOPSIS...
LOW PRESSURE WILL TRACK SOUTH OF THE REGION TODAY...BRINGING
WIDESPREAD RAIN TO THE REGION INTO THIS EVENING. CLOUDS AND SOME
SHOWERS WILL LINGER INTO FRIDAY WITH THE PASSAGE OF AN UPPER LEVEL
DISTURBANCE. BY LATE FRIDAY...HIGH PRESSURE WILL BUILD INTO THE
GREAT LAKES REGION...AND CREST OVER THE EASTERN SEABOARD SATURDAY.
IT WILL SLIDE OFFSHORE SUNDAY. A WARM FRONT WILL PUSH INTO THE
REGION LATE SUNDAY...TRIGGERING SOME SHOWERS AND
THUNDERSTORMS...MAINLY NORTH. WEAK HIGH PRESSURE WILL RETURN TO
THE REGION MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE FLOOD WATCH WAS EXPENDED TO INCLUDE SOUTHERN HERKIMER COUNTY
AND REMAINS IN EFFECT FOR TODAY INTO EARLY SATURDAY MORNING FOR
THE EASTERN CATSKILLS...MID HUDSON VALLEY...CAPITAL DISTRICT...
TACONICS...BERKSHIRES AND LITCHFIELD COUNTY.

AS OF 1245 PM EDT...BAND OF MODERATE TO LOCALLY HEAVY RAIN
CONTINUES TO IMPACT MUCH OF THE REGION...ALTHOUGH MID LEVEL DRYING
HAS LED TO A BREAK IN THE RAIN ACROSS THE MID HUDSON VALLEY
REGION. THIS AREA OF DRYING AND ASSOCIATED LULL IN THE RAIN SHOULD
LINGER FOR A FEW HOURS...AND SHOULD EXPAND INTO NW CT THROUGH
EARLY AFTERNOON. HOWEVER...AS THE MID LEVEL LOW CENTER DRIFTS E/SE
INTO NORTH CENTRAL PA...WE EXPECT THE AREA OF RAIN ACROSS THE
REGION TO GRADUALLY PIVOT BACK SOUTH AND SOUTHEAST LATER THIS
AFTERNOON. SO...ALTHOUGH A BREAK IN THE RAIN WILL OCCUR EARLY FOR
SOUTHERN AREAS...WE STILL EXPECT SHOWERS OR RAIN TO REDEVELOP
LATER THIS AFTERNOON.

RAINFALL RATES HAVE GENERALLY BEEN WITHIN THE 0.2-0.3/HOUR
RANGE...ALTHOUGH HAVE BEEN LOCALLY HIGHER...UP TO 0.5-0.6/HOUR
ACROSS PORTIONS OF THE WESTERN MOHAWK VALLEY. THE LATEST RUC13
SUGGESTS THAT MID LEVEL FGEN AND MOISTURE FLUX GRADUALLY WEAKENS
THIS AFTERNOON AS THE MID LEVEL LOW CENTER PASSES SOUTH...AND
SHOULD THIS OCCUR...RAINFALL RATES MAY DIMINISH A BIT.

TEMPS SHOULD GENERALLY HOLD STEADY BETWEEN 55-60 IN MOST AREAS
THIS AFTERNOON...AND COULD EVEN FALL A DEGREE OR TWO IN SOME AREAS.

THE RAIN WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST OVERNIGHT AS
THE LOW MOVES AWAY.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
GENERALLY THE MODEL SUITE (GFS/NAM/GEM/ECMWF) IS IN GOOD AGREEMENT
DURING THIS PERIOD.

FRIDAY 500HPA SHORT WV DIGS BUT REMAINS PROGRESSIVE IN ITS
PASSAGE ACROSS NE USA...AS SFC LOW QUICKLY EXITS FM NJ COAST INTO
THE ATLC.  THE LINGERING LLVL MOISTURE IN WAKE OF SFC LOW AND
PASSING 500HPA SHORT WV WILL RESULT IN GRADUALLY IMPROVING CONDS
FRI...BUT LINGERING THREAT FOR -SHRA/ISOLD TSTMS.

FRIDAY NIGHT 500HPA TROF AXIS IS WELL OFFSHORE...RIDGING IS OCCURRING
INTO MISS VLY AND LARGE SFC HIGH BUILDS INTO GRTLKS RGN. SKIES
WILL CLEAR QUICKLY FRI EVENING AS SOMEWHAT COOLER AND DRIER AIR
MASS FILTERS INTO RGN.

SAT THE SFC HIGH WILL SHIFT EAST...AND CREST OVR THE RGN WITH FAIR
AND SEASONABLE CONDS. HWVR RGN REMAINS IN NW FLOW AT 500HPA UNDER
A FLAT RIDGE OVER MUCH OF THE EASTERN HALF OF THE COUNTRY. MARITIME
TROPICAL AIR MASS REMAINS NOT FAR TO OUR SW AND BY SUNDAY IT HAS
RETURNED TO THE OHIO VLY AND LOWER MID ATLC STATES. THE FIRST OF
THE RIDGE ROLLER 500 HPA SHORT WVS PASSES MAINLY TO OUR SOUTH
ALONG THE WMFNT BUT WILL RESULT IN INCRG CLOUDS SUNDAY. BY LATE IN
THE DAY SUNDAY AND SUNDAY NIGHT WAA ACROSS THE REGION MAY TRIGGER
SCT -SHRA/ISOLD TSTMS MAINLY N & W OF ALB. MONDAY A WEAK SFC HIGH
PASSES ACROSS THE REGION AS 500HPA FLOW TURNS MORE W-SW AHEAD OF
THE NEXT MUCH STRONGER RIDGE ROLLER 500HPA SHORT WV. MOST OF GUIDS
GIVES RGN A WARM MORE HUMID ABV NORMAL DAY...WITH JUST A CHC OF
MAINLY AFTN -SHRA/TSTM.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
MONDAY NIGHT INTO TUES GFS HAS A SHARP 500HPA TROF MOVING ACROSS
RGN ACCOMPANIED BY SFC CYCLOGENESIS NR LONG IS...AND INTO THE GULF
OF MAINE. A SECONDARY 500HPA TROF FOLLOWS ACROSS RGN AS FULLER
LATITUDE TROF BCMS EST OVER EASTERN US. THE GEM IS MORE
PROGRESSIVE WITH 500HPA TROF AND SFC LOW EXITING THE RGN BY TUE
AFTN. ECMWF IS MOST PESSIMISTIC WITH SYSTEM PHASING A FEW MORE
SHORT WVS AND LARGE 500HPA CUT OFF SETTING UP OVER NE USA.

RESULT OF THESE SYSTEMS WILL BE A PERIOD OF UNSETTLED WEATHER.
ONLY ISSUE IS HOW MUCH OF THE EFP. GEM HAS IMPVG CONDS WED...THE
GFS IS UNSETTLED TILL WED WITH IMPVG CONDS THU...THE ECMWF NEVER
IMPVS DURING THIS PERIOD...JUST OFF INTO A 500HPA CUT OFF ON E
SIDE OF AN OMEGA BLOCK. HPC OVERNIGHT GUID TENDS TO TAKE THE
MIDDLE VIEW OF ALL THREE...AND WILL POP GRIDS WITH IT. UNSETTLED
TUES/WED. IMPROVEMENT THU. TEMPS NR TO SLIGHTLY BLO NORMS.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
POOR FLYING CONDITIONS WILL PREVAIL THROUGH MUCH OF THE TAF PERIOD
AS RAIN ASSOCIATED WITH AN AREA OF LOW PRESSURE AND ACCOMPANYING
STATIONARY BOUNDARY CONTINUES TO INFLUENCE THE REGION.

THIS AFTERNOON...RAIN WILL CONTINUE TO FALL ACROSS ALL TAF SITES
EXCEPT KPOU WHICH WILL BRIEFLY SEE A LULL IN PRECIPITATION EARLY
THIS AFTERNOON. PREDOMINATELY MVFR CEILINGS AND MVFR WITH
INTERMITTENT IFR VISIBILITIES WILL DOMINATE THE TAF SITES AS RAIN
CONTINUES TO HINDER FLYING CONDITIONS. WINDS WILL BE LIGHT THIS
AFTERNOON GENERALLY 5 KNOTS OR LESS.

TONIGHT INTO FRIDAY...MVFR/IFR FLYING CONDITIONS WILL PREVAIL
THROUGH MUCH OF THE OVERNIGHT AS THE AREA OF LOW PRESSURE PROGRESSES
TO THE EAST. RAIN WILL CONTINUE TO BE HEAVY AT TIMES AS THE RAIN
SHIELD PIVOTS ACROSS THE REGION. RAIN COVERAGE WILL THEN GRADUALLY
DECREASE FROM WEST TO EAST DURING THE LATE OVERNIGHT HOURS BECOMING
MORE OF A SHOWERY NATURE TOWARDS DAYBREAK. FLYING CONDITIONS WILL
GRADUALLY IMPROVE TO MVFR/VFR BY 12Z FRIDAY MORNING...WITH VFR
CONDITIONS EXPECTED TO RETURN TO ALL TAF SITES BY THE END OF THE TAF
PERIOD. WINDS FRIDAY WILL BE NORTHWESTERLY GENERALLY 6-12 KNOTS.

OUTLOOK...
FRI NIGHT-SUN...VFR. NO SIG WX.
MON-TUE...MAINLY VFR. CHC MVFR -TSRA/-SHRA.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS ARE EXPECTED FOR AT LEAST THE NEXT SEVERAL
DAYS. LOW PRESSURE WILL IMPACT THE REGION TODAY INTO FRIDAY
BRINGING A WIDESPREAD SOAKING RAINFALL TO SOUTHERN AREAS...AND
INTERMITTENT LIGHTER RAIN OR SHOWERS FURTHER NORTH. ANOTHER
SYSTEM WILL BRING WIDESPREAD RAIN/SHOWERS TUESDAY INTO WEDNESDAY

&&

.HYDROLOGY...
THE FLOOD WATCH REMAINS IN EFFECT FOR TODAY INTO EARLY SATURDAY
MORNING FOR THE EASTERN CATSKILLS...MID HUDSON VALLEY...CAPITAL
DISTRICT...TACONICS...BERKSHIRES AND LITCHFIELD COUNTY.

DEEPENING LOW WILL MOVE EASTWARD ALONG THE FRONTAL BOUNDARY ACROSS
PENNSYLVANIA TODAY AND OFF THE DELMARVA COAST THIS EVENING. RAIN
WILL OVERSPREAD THE AREA THIS MORNING WITH THE RAIN SHIELD PIVOTING
OVER THE AREA THIS AFTERNOON AND EVENING AS THE LOW PASSES TO OUR
SOUTH. THE RAIN WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST OVERNIGHT
AS THE LOW MOVES AWAY.

THE RAIN WILL BE HEAVY AT TIMES FROM ABOUT MID MORNING INTO THE
EARLY EVENING ACROSS PORTION OF THE FLOOD WATCH AREA. EXPECTING
1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS ACROSS THE WATCH AREA WITH
LESSER AMOUNTS AS YOU HEAD NORTHWEST. RUNOFF IS EXPECTED TO BE
HIGHER THAN USUAL DUE TO THE NEARLY SATURATED GROUND AND RIVERS AND
STREAMS ARE ALREADY RUNNING HIGH AND SO THE FLOOD WATCH REMAINS IN
EFFECT.

OUR NEXT WIDESPREAD CHANCES FOR PRECIPITATION WILL BE LAST MONDAY
INTO WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM IMPACTS THE REGION.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH SATURDAY MORNING FOR CTZ001-013.
NY...FLOOD WATCH THROUGH SATURDAY MORNING FOR NYZ038>040-047>054-
     058>061-063>066.
MA...FLOOD WATCH THROUGH SATURDAY MORNING FOR MAZ001-025.
VT...NONE.

&&

SYNOPSIS...KL/SNYDER
NEAR TERM...IAA/KL/NAS
SHORT TERM...SNYDER
LONG TERM...SNYDER
AVIATION...IRL
FIRE WEATHER...SNYDER
HYDROLOGY...IAA
Hazardous weather outlook, Jun 13, 10:17 AM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1017 AM EDT THU JUN 13 2013

NYZ032-033-041>043-082>084-VTZ013>015-141100-
NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1017 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN
ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON INTO THE EARLY
EVENING WITH BETTER CHANCES MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-141100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
1017 AM EDT THU JUN 13 2013

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN CATSKILLS...MID
HUDSON VALLEY...CAPITAL DISTRICT...TACONICS...BERKSHIRES AND
LITCHFIELD COUNTY

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

ALSO...THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON INTO THE
EARLY EVENING WITH BETTER CHANCES MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.  HOWEVER...SPOTTERS
ARE ENCOURAGED TO RELAY REPORTS OF RAINFALL OR ANY FLOODING YOU MAY
OBSERVE TO THE NATIONAL WEATHER SERVICE IN ALBANY.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:39 AM EDTAreal Flood AdvisoryALYFulton, Herkimer, Montgomery3 hr
Jun 13, 12:11 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady, Schoharie3 hr
Jun 13, 1:28 PM EDTAreal Flood AdvisoryALYFulton, Herkimer, Montgomery3 hr
Jun 13, 3:00 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady, Schoharie3 hr
Jun 13, 3:59 PM EDTRiver Flood WarningALYMontgomery12 hr
Jun 13, 4:38 PM EDTRiver Flood WarningALYHerkimer, Oneida67 hr

Nearby

Flash Flood Warnings in New York, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.